| Model Number |
DDU-A2300 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that several aeds at their facility were found to be non-functional.The customer indicated they were not aware of the maintenance history of the affected units.The customer did not report this occurring during patient use.
Additional Manufacturer Narrative
Troubleshooting was performed using a spare battery and an expired set of pads, the aed powered on and displayed a service code.The service code was cleared after performing a manual self-test; however, the device then indicated that the pads were expired.Troubleshooting confirmed the pads were expired as of 10/31/2024.Although requested, the log files from the device have not been provided and the cause of the complaint is not known.
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.The cause of the aed not powering on was related to the customers failure to maintain the battery pack.As a follow up with the customer, the proper maintenance of this device was reviewed.Once the new battery was installed and a manual self test performed the aed functioned as designed and was able stay in service.